CSpace

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
Regularized HSS iteration methods for stabilized saddle-point problems 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2019, 卷号: 39, 期号: 4, 页码: 1888-1923
Authors:  Bai, Zhong-Zhi
Favorite  |  View/Download:18/0  |  Submit date:2020/01/10
stabilized saddle-point problem  Hermitian and skew-Hermitian splitting  stationary iteration method  inexact implementation  preconditioning  convergence  
AN EFFICIENT GAUSS-NEWTON ALGORITHM FOR SYMMETRIC LOW-RANK PRODUCT MATRIX APPROXIMATIONS 期刊论文
SIAM JOURNAL ON OPTIMIZATION, 2015, 卷号: 25, 期号: 3, 页码: 1571-1608
Authors:  Liu, Xin;  Wen, Zaiwen;  Zhang, Yin
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
eigenvalue decomposition  singular value decomposition  low-rank product matrix approximation  Gauss-Newton methods  
Frequency multiscale full-waveform velocity inversion 期刊论文
CHINESE JOURNAL OF GEOPHYSICS-CHINESE EDITION, 2015, 卷号: 58, 期号: 1, 页码: 216-228
Authors:  Zhang WenSheng;  Luo Jia;  Teng JiWen
Favorite  |  View/Download:0/0  |  Submit date:2021/01/14
ABSORBING BOUNDARY-CONDITIONS  SEISMIC-REFLECTION DATA  FINITE-FREQUENCY  DIFFRACTION TOMOGRAPHY  ELASTIC INVERSION  NEWTON METHODS  GAUSS-NEWTON  DOMAIN  MEDIA  MINIMIZATION  Acoustic wave equation  Frequency multiscale  Time domain  Full-waveform inversion  Velocity  BFGS  Marmousi model  Finite-difference method  MPI parallel  
Adaptive finite element methods for the identification of distributed parameters in elliptic equation 期刊论文
ADVANCES IN COMPUTATIONAL MATHEMATICS, 2008, 卷号: 29, 期号: 1, 页码: 27-53
Authors:  Feng, Tao;  Yan, Ningning;  Liu, Wenbin
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
parameter identification  finite element approximation  adaptive finite element methods  least-squares  Gauss-Newton  
On the separable nonlinear least squares problems 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2008, 卷号: 26, 期号: 3, 页码: 390-403
Authors:  Liu, Xin;  Yuan, Yaxiang
Favorite  |  View/Download:13/0  |  Submit date:2018/07/30
separable nonlinear least squares problem  variable projection method  Gauss-Newton method  Levenberg-Marquardt method  trust region method  asymptotical convergence rate  data fitting  
Modified Bernoulli iteration methods for quadratic matrix equation 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2007, 卷号: 25, 期号: 5, 页码: 498-511
Authors:  Bai, Zhong-Zhi;  Gao, Yong-Hua
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
quadratic matrix equation  quadratic eigenvalue problem  solvent  Bernoulli's iteration  Newton's method  local convergence